# SDR F6LM95101

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6095T
- Make and model: Snias AS350B2
- Aircraft serial: 2671
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 355A09103600
- Condition: Torn
- Location: T/R
- Part time: 490 hours
- Component: 355A12004008
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS TORN BEYOND LIMITS BEARINGS REPLACED BY AMERICAN EUROCOPTER DURING BLADE MINOR REPAIR, (WO 04153)
